# SDR EPUA20180921018

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N734OU
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 27,192 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fastener
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE THROTTLE WAS STUCK AT CRUISE POWER FOR AN INSTANCE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT AUX FUEL PUMP MICRO SWITCH MOUNTING HARDWARE HAD BECOME LOOSE AND INTERFERED WITH THE THROTTLE CABLE ASSEMBLY.  NEW HARDWARE WAS INSTALLED IN ORDER TO REPAIR THE AIRPLANE.
